MathSciNet Relay Station
MathSciNet bibliographic data
MR333287 (48 #11612) 33A40 (65D20)
Amos, D. E. Computation of modified Bessel functions and their ratios. Math. Comp. 28 (1974), 239–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement